Rationality in a general model of choice
AbstractIn this paper we consider choice correspondences which may be empty-valued. We study conditions under which such choice correspondences are rational, transitively rational, partially rational, partially almost transitive rational, partially almost quasi-transitive rational.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University Library of Munich, Germany in its series MPRA Paper with number 10860.
Date of creation: 29 Sep 2008
Date of revision:
choice correspondence; rational; almost transitive; almost quasi-transitive;
Find related papers by JEL classification:
- D71 - Microeconomics - - Analysis of Collective Decision-Making - - - Social Choice; Clubs; Committees; Associations
- C61 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Optimization Techniques; Programming Models; Dynamic Analysis
This paper has been announced in the following NEP Reports:
- NEP-ALL-2008-10-07 (All new papers)
- NEP-DCM-2008-10-07 (Discrete Choice Models)
- NEP-UPT-2008-10-07 (Utility Models & Prospect Theory)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Moulin, Herve, 1994. "Social choice," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 2, chapter 31, pages 1091-1125 Elsevier.
- Walter Bossert & Yves Sprumont & Kotaro Suzumura, 2006.
"Rationalizability of choice functions on general domains without full transitivity,"
Social Choice and Welfare,
Springer, vol. 27(3), pages 435-458, December.
- Bossert, W. & Sprumont, Y. & Suzumura, K., 2001. "Rationalizability of Choice Functions on General Domains without Full Transitivity," Cahiers de recherche 2001-13, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- Bossert, Walter & Sprumont, Yves & Suzumura, Kotaro, 2001. "Rationalizability of Choice Functions on General Domains Without Full Transitivity," Discussion Paper 28, Center for Intergenerational Studies, Institute of Economic Research, Hitotsubashi University.
- BOSSERT, Walter & SPRUMONT, Yves & SUZUMURA, Kotaro, 2001. "Rationalizability of Choice Functions on General Domains without Full Transitivity," Cahiers de recherche 2001-13, Universite de Montreal, Departement de sciences economiques.
- B. Douglas Bernheim & Antonio Rangel, 2007. "Toward Choice-Theoretic Foundations for Behavioral Welfare Economics," American Economic Review, American Economic Association, vol. 97(2), pages 464-470, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).
If references are entirely missing, you can add them using this form.